# SDR Q2SA20160118235

- Difficulty date: January 18, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N494SA
- Make and model: Boeing 737-4H6
- Aircraft serial: 27674
- Aircraft time: 41,460 hours, 35,968 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN BS 847 AND 867 AT STRINGER 25R HAS CORROSION.
